English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Straightening and bounded cohomology of hyperbolic groups

Mineyev, I. (2001). Straightening and bounded cohomology of hyperbolic groups. Geometric and Functional Analysis, 11, 807-839.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Mineyev, I.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 137053
Other: 40450
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Geometric and Functional Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 11 Sequence Number: - Start / End Page: 807 - 839 Identifier: -